# SDR COMA0360147

- Difficulty date: March 15, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 17,009 hours, 15,740 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Part number: 848847
- Part serial: MX567404
- Condition: Malfunctioned
- Location: 3a
- Part time: 14,337 hours, 13,363 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5510 GEAR DISAGREE WHEN GEAR SELECTED DOWN.REPLACED THE #3A ACMP
